Opiate painkillers are effective tools in the treatment of serious pain but are very dangerous and can cause serious health problems for some. Overdose happens when too much of a particular drug is taken. An overdose can also occur when certain substances are combined, provoking a serious and potentially fatal response in major functions of the body.
Fentora tablets contain fentanyl, a very powerful narcotic medication. Fentora is meant to treat breakthrough cancer pain that can’t be controlled by other medications and has a high potential for abuse. Only those who are already opioid tolerant should take Fentora. Respiratory depression, which can be fatal, can develop in patients who take any dose of Fentora but aren’t opioid tolerant. It is a central nervous system depressant and can be lethal in high doses and when combined with other substances that have this effect. Patients taking Fentora for therapeutic reasons can overdose if it’s misused in any way.
The risk increases for recreational users who abuse it. Overdoses can be accidental in nature or intentional. It’s essential that all patients use Fentora exactly as prescribed to avoid addiction and overdose. Substituting Fentora for other painkillers containing fentanyl can result in a fatal overdose because of the way it affects the body and is absorbed. Children or pets are at particular risk of overdose should they ingest a fentanyl medication.
Potential Signs of Fentora Overdose
Tampering with Fentora tablets, whether through crushing, breaking or chewing them, can lead to overdose. This can cause a lethal amount of the drug to be released into the body. Signs of Fentora overdose can vary from person to person but it’s important to know what to look for. Symptoms include: Slowed or labored breathing, loss of breath, pinpoint pupils, weak pulse, low blood pressure, muscle or stomach spasms, blue lips, dizziness, extreme drowsiness, confusion, fainting, cold and clammy skin, seizures and coma.
Treatment in a hospital for Fentora overdose can include the administration of a counteracting drug, or a narcotic antagonist. Other possible treatments could include: monitoring of vital signs, stomach pumping and the administration of a laxative, activated charcoal or intravenous fluids. In order to be treated correctly, it’s important for emergency medical personnel to know how much Fentora was ingested, when it was ingested and whether it was taken in combination with other substances such as alcohol, other narcotic drugs or tranquilizers.
Where to Get Help for Fentora Addiction
Before it gets to the point of overdose or other health complications, it’s important to get help for Fentora addiction. The Waismann Method of rapid detox offers a medical procedure in a full service accredited hospital a few days. Once patients awake from being anesthetized for a short time, they are opiate-free and unaware of accelerated withdrawal symptoms that occurred while sedated. We don’t use opiate replacements such as methadone or Suboxone to treat Fentora addiction. We pride ourselves on a compassionate, supportive, humane and safe program that boasts a high success rate.
Last Updated on